Access count of this item: 125

Files in This Item:
File Description SizeFormat 
1442-10.pdf1.81 MBAdobe PDFView/Open
Title: Differential Calculus in Second Order Arithmetic (Proof Theory and Computation Theory)
Authors: Yokoyama, Keita
Author's alias: 横山, 啓太
Issue Date: Jul-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1442
Start page: 122
End page: 148
Appears in Collections:Proof Theory and Computation Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.